MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE HEMODYNAMIC EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE HEMODYNAMIC EXTENSION
Model Number 867039
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.Hôspital (b)(6).
 
Event or Problem Description
It was reported that the electromagnetic interference causing a disturbance in the waves and graphs produced by the cardiac output in a hemodynamic extension.The device was in use at time of event, it is unknown of any patient harm at time of report.
 
Additional Manufacturer Narrative
Philips remote clinical support spoke to the customer and advised them to use the c.O signal module vs.C.O.Port on the hemodynamic extension.The customer confirmed that this resolved the issue, however the delay between the two c.O.Measurements performed on different devices was about 4 hours.The philips clinical applications specialist (cas) indicated that the port on the hemodynamic extension is not properly insolated from interference from other wires in close proximity.In an intensive care unit or a hemodynamics lab, a lot of interference comes from many & varied sources.The customer confirmed that using the co signal module instead of the c.O.Port on the hemodynamic extension improved the disturbance on the signal/curves.H3 other text : communication between customer.

Brand Name
INTELLIVUE HEMODYNAMIC EXTENSION
Common Device Name
INTELLIVUE HEMODYNAMIC EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen, MA 71034
GM   71034
6172455900
MDR Report Key15042692
Report Number9610816-2022-00379
Device Sequence Number12498481
Product Code MHX
UDI-Device Identifier00884838083547
UDI-Public00884838083547
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number867039
Device Catalogue Number867039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown